A generalized Cahn-Hilliard equation incorporating geometrically linear elasticity

T Blesgen, IV Chenchiah

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)

Abstract

We consider a generalisation of the Cahn–Hilliard equation that incorporates an elastic energy density which, being quasiconvex, incorporates microstructure formation on smaller length scales. We prove global existence of weak solutions in certain microstructural regimes in (one and) two dimensions and present sufficient conditions for uniqueness. Preliminary numerical computations to illustrate some characteristic properties of the solutions are presented and compared to earlier Cahn–Hilliard models with elasticity.
Translated title of the contributionA generalized Cahn-Hilliard equation incorporating geometrically linear elasticity
Original languageEnglish
Pages (from-to)1 - 27
Number of pages27
JournalInterfaces and Free Boundaries
Volume13
Issue number1
DOIs
Publication statusPublished - Jan 2011

Bibliographical note

Publisher: EMS Publishing House

Fingerprint Dive into the research topics of 'A generalized Cahn-Hilliard equation incorporating geometrically linear elasticity'. Together they form a unique fingerprint.

Cite this